Solution of Scalar Riccati Differential Equation of Fractional Order

  • Fadhel Subhi Fadhel Department of Mathematics and Computer Applications, College of Science, Al-Nahrain University, Baghdad-Iraq
  • Sabreen Hashim Jasim Department of Mathematics and Computer Applications, College of Science, Al-Nahrain University, Baghdad-Iraq
Keywords: Scalar Riccati differential equation, variational iteration method, Fractional calculus

Abstract

The main objective of this paper is to generalize the scalar Riccati differential equation for factional order derivatives using Caputo definition, and then to find its approximate solution using the variational iteration method. The present work consists of the statement and the proof of the variational iteration formula and then prove of its convergent to the exact solution. Some illustrative examples are considered and simulated using Mathcad 15 computer program.

Published
2019-12-01
How to Cite
Subhi Fadhel, F., & Hashim Jasim, S. (2019). Solution of Scalar Riccati Differential Equation of Fractional Order. Al-Nahrain Journal of Science, 22(4), 68-74. Retrieved from http://anjs.edu.iq/index.php/anjs/article/view/2215
Section
Articles